≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Victim of homeopath

Hi doctors! I'm great victim

wrong homeopathic treatment and its ruining my whole life.It's all started back in 2007 when i was feeling occassional total absence of penile sensation and numb feeling in my penis and testicle,then i call this local homeopath and he prescribed me lycopodium and acid phos which were worked fine, but my erection was never that hard so i told him that and he gave me some liquid med and after just taking it for a week i felt my penile veins spcially the corpus cavernosa veins got vascular than ever and very hard but i lost my all natural urge of sexual feelings and no pleasure from sex or masturbation. I seen urologist they didnt find anything abnormal. I tried cialis before and it worked amazing but after this cialis dont even work it just made it even more harder and sharper. Please docotr i'd reallly apriciate if you kindly give me your wise suggestion about any antidote homeopathy exist to reverse my problem. If homeopaty can make me this worse it should have the cure. Thnak You
 
  saadat on 2009-07-23
This is just a forum. Assume posts are not from medical professionals.
Hey,
I don get a clear idea of your problem. As far as i am aware the medicines you told that were prescribed do not have such adverse side effects, i can clarify if you specify the potency/power which was prescribed and the duration you took those medicines?
Drugs like Cialis will surely have adverse effects if you use them very often, it is called secondary effect in homeopathy. I understand that you have been taking cialis even before you took homeopathy, is that right?

To really find out what is wrong with you, i suggest you undergo a complete medical evaluation form your near by hospital or clinic and then get back to us.

I presume that you suffer form erictle dysfunction, so we have to evaluate first to get to a conclusion weather the problem is with the homeopathic drug or cialis.
I am speaking very neutral, there are ways to get rid of the bad effects, but again as far as i know i don know how long you have been taking those homeopathy medicines for?
so clarify us with these details we will guide you positively.
Thanks.
 
Dr. Bagyavasan.k last decade
Dear Mr.Saadat,
I sincerely request you to please change the subject line'Vicim of homeopath'
As I am hurt.
I am sure homopathy has not caused you any problems and if at all than you only has invited and before going for the same- you should agree that medical science is probable diagnosis based on error and trial where outcome depends purely based on patients correct/other wise feedback.
And you know something:
If we believe that you had a problem based on consultant's carefull seating and now you are trying to cure it through web based homeopathy openions(which are also useful but with learned approach!)?
My humble request
 
Starsolyjoy last decade
Hi docotors I don't meant to heart any of you in this forum and trying to change this title but seem its not working. I'd appriciate if you reply back.
I'm 28 yrs old very healthy male almost 6 feet , i used go to gym often so my body is in great shape with no apparant physical problem except Anal fissure which i had surgery back in 2001 in Nyc and it still bother me sometimes but its tolerable. I started feeling occassional numbness in my scrotum and penis if i dodn't ejaculate 3/4 days and it feels normal after ejaculation. So i seen a very renowned urologist in manahattan,NYC and he did all my blodd work, check my prostate and all routine check and didnt find any abnormality, then he prescribed me Cialis twice a week. I took my 1st Cialis of low dose 5mg and it worked fabulously, it made my genital so sensitive and horny for constant 3 days, but i didnt wana take it longer and call this homeopath advertise in local bengali paper in Ny. He put me on Lycopodium and acid phos and they worked also very good, But my penis was never that rigid hard so i asked him about this and then put me on this medicine which has some thing written on it but i cant read it and just after taking it for a week i started noticing the hardening of my penile veins specially on both sides but i continuing taking for a month and by then i loose my all pleasurable feelings of my genital and testicle. My penis became vascular and thincker then ever before but i hardly feeling any pleasurabe sensation down below.Then i tries Cialis again more powerful doseage but it just made it even harder but no pleasurable sensation and no natural arousal and if try to masturbate it got too vascular and made me ejaculate without almost no pleasure. I even done MRI but nothing was found, blood wrok has done 10 times with no findings all normal. Doctor i know you not getting paid for puting your suggestion here which i appriciate by all means for your valuable time. I'm only 28 good health and look, a very good student, i supposed to sit for the CPA exam in couple of months,my whole family has great hope in me but i'm feeling no hope now. Please give me your suggestion about this. Why i have to suffering in this curse.
 
saadat last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.